MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.Occupation: inventory control coordinator.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.Review of the manufacturing record and the product release judgement record of the involved product/lot number combination confirmed there was no problem in them.A search of the complaint file found no other similar reports with the involved product code/lot number combination from other facilities.According to the investigation results, no anomaly was found in the relevant records.From the description of the complaint, it was inferred that the actual sample might have come into strong contact with the concurrently used device.However, since the actual sample was not available for analysis, the cause of occurrence could not be clarified.Ashitaka factory assures the quality of this product by implementing the following inspections and control.The core wire is checked for its integrity over the entire length through the eddy current flaw detection.The outside diameter of the core wire is strictly controlled to assure the strength of the core wire.100% visual inspection is performed before the packing process to assure there is no anomaly in the appearance such as a kink.The following warning is indicated on the ifu: the glidewire is designed to direct a catheter to the desired anatomical location during diagnostic or interventional procedures.(b)(4).
 
Event or Problem Description
The user facility reported that the guidewire involved was used in the attempt to retrieve an inferior vena cava (ivc) filter.The wire flawed when it was being removed from the catheter.The patient had no issues.The outcome of the procedure was completed.There was no patient injury/medical or surgical intervention required.Additional information was received on 24 feb 2022: the patient was in stable condition.There were no complications with the procedure being completed.

Brand Name
RADIFOCUS GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
reg. no. 2243441
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key13695526
Report Number9681834-2022-00031
Device Sequence Number19228659
Product Code DQX
UDI-Device Identifier04987350773197
UDI-Public04987350773197
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K863138
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberN/A
Device Catalogue NumberGR3508
Device Lot Number210512
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown